# SDR DXTA20120604988

- Difficulty date: June 3, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 8,407 hours, 6,705 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Damaged
- Location: Rudder Pedal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT LT RUDDER PEDAL FLOATS FREE.  2 INCH SPRING FOUND ON FLOOR BELOW RUDDER PEDALS.   INSPECTED CO-PILOT'S LT RUDDER PEDAL, FOUND RUDDER PEDAL ADJUSTMENT TAB SPRING MISSING. FOUND SPRING, SPRING IS IN SERVICEABLE CONDITION.  INSTALLED SPRING ON LT CO-PILOT'S RUDDER PEDAL.  OPS CHECKED GOOD.  SPRING STAYS SECURELY IN PLACE. WORK DONE IAW EEDS DWG 6661170.
